# SDR 2011FA0000092

- Difficulty date: January 19, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Support Bracket
- Part number: ETI621031
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL SUPPORT ROD SUPPORTING THE TURBOS WAS BEING CHAFED BY THE SUPPORT BRACKET.  THE SUPPORT BRACKET CHANGED PN OLD: ETI-62-103-1, NEW: 22-625-0006 AND 22-625-0005.  THE VERTICAL SUPPORT ROD DID NOT CHANGE PN, HOWEVER BOTH LT AND RT RODS WERE REPLACED AS WITH THE BRACKETS.
